Re: Side effects of completing Anastrozole treatment
Hi I have been taking these for 1month now and had a very hot flush on Friday in a shopping centre made me feel sick also having diarrhoea most days stopped eating fruit must see docter ask to be put on another one xx
I completed my 5 years of post BC hormone treatment in March. When I was coming up to this, tried to find guidance on what to expect but nothing available from consultant, GP or research. Would like to add my experience now. Very gradual change in energy levels but nearly back to before BC. Joint aches and stiffness was severe but again has eased very gradually and I can move like a 60 year old rather than. 90 year old! Early on my badly disrupted sleep patterns improved and I began to sleep heavily.
HOWEVER, recently my sleeping has deteriorated again with frequent and random bouts of insomnia. This is now being exasperated by a return to night sweats at night. I am also suffering from hot flushes several times during the day. I had lost these during the last few years on Anastrozole. Making me feel a bit faint from time to time. Has anyone else had this experience? If it is common, surely medical professionals should be made aware of it.